RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 73, Issue 5  


On subgroups of free Burnside groups of odd exponent $n\ge 1003$
V. S. Atabekian
3
Semiorthogonal decompositions of derived categories of equivariant coherent sheaves
A. Elagin
37
On the factorization of integral operators on spaces of summable functions
N. B. Engibaryan
67
On Hausdorff ordered structures
V. G. Kanovei
83
Some remarks on the $\ell$-adic regulator. V. Growth of the $\ell$-adic regulator in the cyclotomic $Z_\ell$-extension of an algebraic number field
L. V. Kuz'min
105
On Harnack's inequality for almost solutions of elliptic equations
V. M. Miklyukov
171
On a two-dimensional analogue of Szemerédi's theorem in Abelian groups
I. D. Shkredov
181
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019